# SDR UALA2011061702970

- Difficulty date: June 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 39,850 hours, 4,872 cycles
- Engine: Pwa PW40903
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: S218W1015
- Part serial: 40
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EAI VALVE, RIGHT ENGINE ANTI-ICE (EAI) VALVE FAILURE.  STATUS MSG-3010112 LATCHD ER MODE.  LOCKED IN CLOSE POSITION DF FOR TIME. REMOVED CONNECTOR DM30211A FROM THE CONTROLLER.  REPLACED ENG ANTI-ICE VALVE PER MM.  RAN ENG ANTI-ICE VALVE, OPS GOOD.
